# SDR SWAA053257

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 55,004 hours, 50,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CARGO DOOR AFT FRAME CRACKED AT NR 5 STOP FITTING CUTOUT.  REPAIRED FRAME PER BFG ER.
